# SDR P5CA9700132

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Corroded
- Location: R3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 CABIN DOOR, HINGE COVER PANEL HAS LIGHT CORROSION.  REMOVED CORROSION RT NR 3 CABIN DOOR HINGE PANEL IAW SRM 51-10-01 MIN MAT LOSS AND TREATED SRM 51-10-02.
